# SDR CAL960090

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 727
- Part time: 32,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.5 INCH CRACK AND CORROSION ON LT KEEL BEAM AT BS 727.  AN ANGLE AND EXTERNAL STRAP REPAIR WAS INSTALLED IAW ECRA 5310-03224.  (X)
